# SDR SWAA2021042064480

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 5,106 hours, 2,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Pass Entry
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX ENTRY GIRT BAR FLOOR BRACKET VERY HARD TO INSERT AND REMOVE GIRT BAR FROM BRACKETT. / ADJUSTED GIRT BAR FLAP. OPS CHECK NORMAL AT THIS TIME IAW AMM 25-66-01
